#2681 ·
restlesstrucker15 said:I am aware there is already a dedicated thread regarding libido and antidepressants, but it feels like the discussion here tends to lean heavily toward the pharmacological side of things. I recently came across some information on various American forums suggesting that if you’re struggling with low libido due to your medication, adding a lower dose of Wellbutrin might help. Apparently, it works in about half of the cases people report. Has anyone here actually tried this approach? To be honest, I feel a bit awkward bringing this up with my psychiatrist; I have this nagging feeling that Wellbutrin might not be the best fit since my primary diagnosis is an anxiety disorder and Panic Disorder, rather than clinical depression. If any of you have navigated this personally, please share your experience. That said, I know that libido usually stabilizes after a month or two once the body adjusts, so it's likely just a matter of time.
It’s true. Wellbutrin definitely boosts libido.
There is absolutely no reason to feel embarrassed discussing this with your psychiatrist; they are well aware that suppressed libido is a standard side effect of these medications. Of course, the effectiveness depends entirely on your specific prescription and dosage.
For me, it’s completely non-existent.